# SDR FDEA202206211488

- Difficulty date: June 21, 2022
- Submitted: June 21, 2022
- Operation: Air carrier
- Aircraft: N131FE
- Make and model: Boeing 767-300
- Aircraft serial: 61205
- Aircraft time: 10,291 hours, 4,605 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146T56515
- Condition: Cracked
- Location: N/A
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AREA AFT OF BULK CARGO COMPARTMENT L/H SIDE JUST BELOW MAIN CABIN FLOOR LEVEL,   FLOOR SUPPORT STRUVTURE HAS 1EA INBD FACING SPLICE CRACKED REMOVED & REPLACED ANGLE IAW BAC DWG 146T5650, SHEET 5, REV C
